# SDR SWIA972309

- Difficulty date: January 24, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 6,731 hours, 10,230 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT DEICE INOP INFLIGHT.  DIVERTED TO FAT FROM VIS.  REPLACED LEFT MIDDLE DEICE BOOT PRESSURE SWITCH AND PATCHED SMALL HOLE IN BOOT.  OPS CHECKS GOOD.  P/N ON:  211C117-183, S/N ON:  N735, S/N OFF:  088D10021A.
